# SDR USAA2013080500022

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: D0003012100200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND A CRACK ON RT ENGINE PYLON INBD LOWER AFT MOUNT BOLT BEARING ASSY BETWEEN RIB 7 TO RIB 8.  REPLACED RT ENGINE PYLON INBD LOWER AFT MOUNT BOLT BEARING ASSY IAW  EA. 130952 & TYPICAL REPAIR TR 320-5410-10-0309.
